# SDR UPS08852542

- Difficulty date: June 13, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 68,600 hours, 27,475 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 5777814
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 COURIER AREA FLOOR PNL F25 SKIN CORRODED.  REPAIRED CABIN FLOOR PNL F25 IAW SRM 53-1-21, SRM 53-02-00 FIG 1F, AND DWG 5777814.
